MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH STANDARD (MALE); SPEEDICATH CH16 MALE

COLOPLAST A/S SPEEDICATH STANDARD (MALE); SPEEDICATH CH16 MALE
Model Number 2841601400
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
The report concerns a (b)(6) years-old man.He experienced bleeding and pain one day after starting to use samples of speedicath standard male urinary intermittent catheters that he received from his medical doctor.After a visit to his urologist, he was diagnosed with bladder and kidney infection and received antibiotics treatment for the infection.He continued to use the speedicath standard catheters, as he had no others, and his urine was getting darker and darker.He is an experienced user and have performed intermittent catheterization since around year 2000.The end-users stated that the catheters felt like sand-paper upon insertion, the surface felt rough when he touched it with his fingers, but the catheters were wet and there was liquid inside.At follow-up it is stated that the end-user is now recovering, and he continues to self-catheterize with intermittent catheters.No additional information is available.
 
Additional Manufacturer Narrative
Correction: the device was not returned for analysis.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
SPEEDICATH STANDARD (MALE)
Common Device Name
SPEEDICATH CH16 MALE
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11642461
Report Number3006606901-2021-00009
Device Sequence Number14202886
Product Code GBM
UDI-Device Identifier05708932020299
UDI-Public05708932020299
Combination Product (Y/N)N
PMA/510(K) Number
K180258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/23/2022
Device Model Number2841601400
Device Catalogue Number28416
Device Lot Number7762903
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR